Errata in theorems by Tomlinson Fort
Author: Jackie B. Garner
Journal: Proc. Amer. Math. Soc. 12 (1961), 553
MSC: Primary 39.20
Original Article: Proc. Amer. Math. Soc. 9 (1958), 287-292.
MathSciNet review: 0125298
Full-text PDF Free Access
Tomlinson Fort, Linear difference and differential equations satisfying conditions at more than one point, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 287-292.
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39.20
Retrieve articles in all journals with MSC: 39.20